MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL,

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL,
Lot Number VERSION 2.84.002
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.
 
Event or Problem Description
The customer reported that cbct (cone beam computed tomography) was not recorded in mosaiq.
 
Additional Manufacturer Narrative
D3 updated: initial report submitted with an incorrect address.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that cbct (cone beam computed tomography) was not recorded in mosaiq.This issue would not result in patient harm and is not a safety issue.It was ascertained that image registration was performed and accepted before treatment, however a record of the cbct was not recorded in mosaiq, as truebeam (third party product) does not send back the ct record.Mosaiq would gather data and keep track of the cbct.Usually, mosaiq would receive the cbct, structure set and sro files in order from the machine and successfully create a ct record for the session.In some instances, these files can be sent back in a different order from the machine due to the latency of the network or to a delay in creating/sending from the machine.In these instances, most of the time with the data received, mosaiq would resolve and successfully create a ct record.However, sometimes mosaiq would not be able to resolve and fails to create a ct record.All treatment fields were delivered and recorded correctly and based on available information there was no patient mistreatment.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL,
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter centre terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key21157749
Report Number2950347-2025-00003
Device Sequence Number7573772
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.84.002
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.84.002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown